# SDR DALA2024020601579

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAMES 2 EA, STA Y=660 AND 675 OUTBOARD EDGE LH SIDE OF KEEL BEAM AREA. SUMMARY OF NRC 0807: FRAME STA=660 AND FRAME STA=675 OUTBOARD EDGE LH SIDE OF KEEL BEAM AREA WERE REPAIRED PER B717-200 SRM 51-41-05-0G, 51-41-02-0G, AND 51-70-11-2R PROC 1 REPAIR 1. MAINTENANCE REQUIREMENTS: PERFORM A GVI ON FRAMES (2 EA) STA Y=660 AND 675 OUTBOARD EDGE LH SIDE OF KEEL BEAM AREA EVERY C CHECK PER B717-200 SRM 51-70-11-2R PROC 1 REPAIR 1. (LP #0188975)
